Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
8 Posts
Discussion Starter · #1 ·
I just saw a gastroenterologist the first time the other day for my IBS-C, and he told me to take Miralax to help me out a bit, but only two days into taking it, I'm experiencing some worrisome side effects. It helped me have a bm the first day I took it, but the second day (yesterday), I started feeling a bit nauseated and really weird after I took it and never had a bm.

Now I'm sitting in my bed, after 2 in the morning, unable to sleep, with a slight headache. Insomnia is very rare with me--I'm usually a very sound sleeper--so I'm sure this is related to the Miralax. I've been researching Miralax on the internet, and what I'm finding out is scaring me a bit. Apparently it can have nasty side effects for some people--including insomnia. I wish I'd researched it before I took it.

Has anyone else experienced insomnia, or any other troubling side effects, taking Miralax?
 
1 - 2 of 2 Posts
Top